Stevens Johnson syndrome is a serious life threatening skin disorder. It initially characterised by red or purple rashes, then turns into blisters and scaly patches. It mainly occurs when body adversely reacts with certain drugs. A type of skin disease that found in scalp is seborrheic dermatitis. In naturopathy there have certain treatment options for seborrheic dermatitis. From that one of the important treatment options is triphala choornam. A 48 year old female patient took triphala choornam for seborrheic dermatitis. After 1 week she was admitted to a tertiary care hospital with the complaints of itching, rashes and scaly eruptions all over the body for 5 days. Her blood culture report shows the presence of staphylococcus warneri & staphylococcus epidermidis. Antinuclear antibody (ANA) profile shows Anti-smith antibody (Sm) at borderline and ds DNA positive. Her ESR and CRP levels were found to be elevated. The condition was diagnosed as Stevens Johnson syndrome. The patient was treated with antibiotics, corticosteroids, analgesics and topical agents. Here, we reporting the first case of Stevens Johnson syndrome induced by triphala choornam (a naturopathic drug) which was used to treat seborrheic dermatitis.